# SDR UALA2013040802311

- Difficulty date: April 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,703 hours, 14,728 cycles
- Engine: Pwa PW4060
- System (JASC): 3100 · Indicating/Recording System
- Part: Cover
- Condition: Missing
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BOTTLE NR 2 DISCHARGE LIGHT COVER IS MISSING.  REPLACED COVER, ALL OPS NOW NORMAL.
